MathSciNet Relay Station
MathSciNet bibliographic data
MR1094555 20F32 (20E32 20J05 55P20 57M05 57Q99)
Stein, Melanie Groups of piecewise linear homeomorphisms. Trans. Amer. Math. Soc. 332 (1992), no. 2, 477–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement